Using a finite element grid on corner points in flow models

There are no files associated with this record.

Title Using a finite element grid on corner points in flow models
Author Matthews, Christopher John; Braddock, Roger David; Sander, G. C.
Editor C E M Pearce
Year Published 2003
Publisher Australian Mathematical Society
Citation ANZIAM Journal, Vol. 44, pp. C531-C549
Peer Reviewed Yes
Published Yes
Publisher URI http://anziamj.austms.org.au/V44/CTAC2001/Matt/
Alternative URI http://anziamj.austms.org.au/ojs/index.php/ANZIAMJ/article/view/695/591
Copyright Statement Copyright 2003 Australian Mathematical Society. This is the author-manuscript version of this paper. Please refer to the journal link for access to the definitive, published version.
Faculty Faculty of Environmental Sciences
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice